advertisement
Question
Posted by: Karin Ellis | 2010/03/28

Post trauma anxiety

Good day

My mother had a discectomy in January 2010 she has recovered well but is bothered with constant nausia and something like panic attacks. She fits in with the gad example. Her GP gave her ativan dissovable tablet under the tongue and also something called Deparoc 20 mg. I think she just gets panic attacks which is causing the nausea.

I am not a doctor but i believe if we get the panic under controll the nausea will also go away.
I would appreciate your insite
Thanks Karin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Deparoc is an SSRI antidepressant, paroxetine ( also sold as Aropax and other names.
Without a careful in-person assessment, it is not wise to guess why she has these symptoms. Anxiety, arising for whatever reason, can amplify nausea from whatever cause, and nausea can indeed be part of anxiety symptoms ; and having nausea from other causes can cause anxiety, too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/29

Deparoc is an SSRI antidepressant, paroxetine ( also sold as Aropax and other names.
Without a careful in-person assessment, it is not wise to guess why she has these symptoms. Anxiety, arising for whatever reason, can amplify nausea from whatever cause, and nausea can indeed be part of anxiety symptoms ; and having nausea from other causes can cause anxiety, too.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement